# SDR 08FDEA03479

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Part number: A55471556256
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RUDDER SIDE PANEL AT BR NR 1, LT.  REPAIR PERFORMED BY REPLACEMENT OF LIGHTNING STRIKE PROTECTION PLATE AND LAMINATING IAW RAS/DAHAM/4025191/2008 ISS B, APPROVED BY EA 6-5541-120083.
